UZH-Logo

Maintenance Infos

A refined Galerkin error and stability analysis for highly indefinite variational problems


Banjai, L; Sauter, S (2007). A refined Galerkin error and stability analysis for highly indefinite variational problems. SIAM Journal on Numerical Analysis, 45(1):37-53.

Citations

20 citations in Web of Science®
21 citations in Scopus®
Google Scholar™

Altmetrics

Downloads

30 downloads since deposited on 11 Nov 2009
10 downloads since 12 months
Detailed statistics

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
Dewey Decimal Classification:510 Mathematics
Language:English
Date:2007
Deposited On:11 Nov 2009 15:48
Last Modified:05 Apr 2016 13:23
Publisher:Society for Industrial and Applied Mathematics
ISSN:0036-1429
Additional Information:Copyright © 2009, Society for Industrial and Applied Mathematics
Publisher DOI:https://doi.org/10.1137/060654177
Permanent URL: https://doi.org/10.5167/uzh-21501

Download

[img]
Preview
Filetype: PDF (Verlags-PDF)
Size: 1MB
View at publisher

Author Collaborations